Universidad Complutense de Madrid
E-Prints Complutense

Vector fields with simply connected trajectories transverse to a polynomial

Impacto

Downloads

Downloads per month over past year

Bustinduy Candelas, Álvaro and Giraldo Suárez, Luis (2015) Vector fields with simply connected trajectories transverse to a polynomial. Advances in Mathematics, 285 (5). pp. 1339-1357. ISSN 0001-8708

[img] PDF
Restringido a Repository staff only

417kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0001870815002820


URLURL Type
http://www.sciencedirect.com/UNSPECIFIED


Abstract

We classify the polynomial vector fields X on C2 which have simply-connected trajectories and satisfy dP(X)=1 for P in C[x,y]. In particular, we obtain that such vector fields are complete and have all its trajectories proper and of type C. Finally, we apply this result to classify surjective C-derivations of C[x,y], and provide a proof of a conjecture of Cerveau


Item Type:Article
Uncontrolled Keywords:Foliation transverse to a fibration; Foliation P-complete; Simply-connected trajectories; Surjective derivations
Subjects:Sciences > Mathematics > Geometry
ID Code:34798
Deposited On:18 Dec 2015 09:17
Last Modified:12 Dec 2018 15:12

Origin of downloads

Repository Staff Only: item control page